keletra and caffeine
Jun 18, 2005
When I first started taking Keletra I was told not to use caffeine.I have had no problem giving up or using caffeine free coffee,tea and soda,but giving up chocolate is killing me.Is it safe to eat some chocolate and if so how much?
Response from Dr. Henry
Kaletra sometimes makes the gut more sensitive to caffeine though I have many patients on Kaletra who still enjoy caffeine containing beverages in moderations as well as chocolate. The major issue if whether you have an increase in gut side effects so a trial of a small amount of either chocolate or a caffeine beverage and then taper up is often reasonable to try. If your HIV provider specifically cautioned you about that then I would discuss the idea with him/her as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.